The principle of recurrent stability of perturbations in the
Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 834-838
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_4_a15,
author = {S. V. Emel'yanov and P. V. Zhivoglyadov and S. K. Korovin and S. V. Nikitin},
title = {The principle of recurrent stability of perturbations in the},
journal = {Doklady Akademii Nauk},
pages = {834--838},
year = {1991},
volume = {316},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a15/}
}
TY - JOUR AU - S. V. Emel'yanov AU - P. V. Zhivoglyadov AU - S. K. Korovin AU - S. V. Nikitin TI - The principle of recurrent stability of perturbations in the JO - Doklady Akademii Nauk PY - 1991 SP - 834 EP - 838 VL - 316 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a15/ LA - ru ID - DAN_1991_316_4_a15 ER -
S. V. Emel'yanov; P. V. Zhivoglyadov; S. K. Korovin; S. V. Nikitin. The principle of recurrent stability of perturbations in the. Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 834-838. http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a15/